# SDR ASOA200900682

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 18,430 hours, 15,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LC2 INSP, FOUND CRACK AT FS202.00 PRESSURE BLKHD NEAR PARKING BRAKE CABLE.
